Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Dizziness with Head Pressure and Headache Anybody have same experience?


[ka...]

Recommended Posts

I am new to Forum as a member.  Have been reading posts as guest and had been very helpful.  I couldn't crossover from K to Diazapam  without Buddies.  I started at 3.5mg and am now at 3mg/day Diazipam.  I had dizziness and headache and headpressure before but it was on and off.  Now it is with me all the time. Besides I have muscle stiffness pain and numbness on the left side of my body moving around.  Why just left side? I haven't read anyone having same symptom? Anybody?  About the headache am I tapering too fast? Will it go away?  I really appreciate any body to respond.

Wishing all buddies have an easier day today.

Link to comment
Share on other sites

Hi katsukatsu and Welcome!

 

Head pressure, dizziness, headaches are all common withdrawal symptoms.  I had this too - for me it's mostly gone now.  Muscle symptoms are also common in withdrawal.  You'll see these symptoms mentioned a lot on the forum.

 

There's a support group for members who have dizziness: The Dizziness Group: For those who are floating, boating, falling or flying[/b]

 

Have you looked at The Ashton Manual? It's a terrific resource on benzo withdrawal and discusses many common withdrawal symptoms.  I encourage to you to take a look at it.  Here's what it says about muscle symptoms:

 

Benzodiazepines are efficient muscle relaxants and are used clinically for spastic conditions ranging from spinal cord disease or injury to the excruciating muscle spasms of tetanus or rabies. It is therefore not surprising that their discontinuation after long-term use is associated with a rebound increase in muscle tension. This rebound accounts for many of the symptoms observed in benzodiazepine withdrawal. Muscle stiffness affecting the limbs, back, neck and jaw are commonly reported, and the constant muscle tension probably accounts for the muscle pains which have a similar distribution. Headaches are usually of the "tension headache" type, due to contraction of muscles at the back of the neck, scalp and forehead - often described as a "tight band around the head". Pain in the jaw and teeth is probably due to involuntary jaw clenching, which often occurs unconsciously during sleep.

 

At the same time, the nerves to the muscles are hyperexcitable, leading to tremor, tics, jerks, spasm and twitching, and jumping at the smallest stimulus. All this constant activity contributes to a feeling of fatigue and weakness ("jelly-legs"). In addition, the muscles, especially the small muscles of the eye, are not well co-ordinated, which may lead to blurred or double vision or even eyelid spasms (blepharospasm).

 

None of these symptoms is harmful, and they need not be a cause of worry once they are understood. The muscle pain and stiffness is actually little different from what is regarded as normal after an unaccustomed bout of exercise, and would be positively expected, even by a well-trained athlete, after running a marathon.

 

There are many measures that will alleviate these symptoms, such as muscle stretching exercises as taught in most gyms, moderate exercise, hot baths, massage and general relaxation exercises. Such measures may give only temporary relief at first, but if practised regularly can speed the recovery of normal muscle tone - which will eventually occur spontaneously

 

Take care,

Brighterday

Link to comment
Share on other sites

Hi, I've been tapering for 10 months and I get head pressure, headaches and muscle tension. I think those are normal. You could always cut a little less next time and see if that helps.
Link to comment
Share on other sites

Sorry, English is my 2nd language, so I didn't express good in my post.  My concerns are:

I'm getting all kinds of symptoms, pain, stiff muscle, numbness, and etc. at shoulder, around shoulder blade, chest, arm, stomach, hip, leg and foot.  Which is common but why only on my left side? have you experienced this or heard about it?  I have not seen it in any other place.????

Link to comment
Share on other sites

I've seen many members post about having pain only on one side or the other, for some it's right, for others its left.  This is such a strange process, it affects each of us in a different way, about the only thing we have in common is the strangeness of our symptoms. 
Link to comment
Share on other sites

I have been looking all over and have yet to find any posts with one side of body symptoms.  I will  try to convince myself all symptoms are benzo caused symptoms not any underlying other illness.

thank you

Link to comment
Share on other sites

If you use the search function on the this board or the post withdrawal support board and type in left side or right side, you can find many mentions of symptom oddities. 
Link to comment
Share on other sites

I have been looking all over and have yet to find any posts with one side of body symptoms.  I will  try to convince myself all symptoms are benzo caused symptoms not any underlying other illness.

thank you

 

I've seen lots of one sided posts, majority of my issues are right sided, though I have at times had both sides. I have a hard time trying to tell myself it isn't another illness too :(. It's so hard when we are experiencing more than our bodies and minds can handle.

Link to comment
Share on other sites

×
×
  • Create New...